Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013 (2013), Article ID 395067, 9 pages
http://dx.doi.org/10.1155/2013/395067
Research Article

Growth Analysis of Wronskians in terms of Slowly Changing Functions

1Department of Mathematics, University of Kalyani, Kalyani, Nadia, West Bengal 741235, India
2Rajbari, Rabindrapalli, RN. Tagore Road, Krishnagar, Nadia, West Bengal 741101, India
3Department of Mathematics, Kalna College, Kalna, Burdwan, West Bengal 713409, India

Received 12 August 2012; Accepted 29 September 2012

Academic Editor: Vladislav Kravchenko

Copyright © 2013 Sanjib Kumar Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, UK, 1964.
  2. G. Valiron, Lectures on the General Theory of Integral Functions, Chelsea, 1949.
  3. S. K. Singh and G. P. Barker, “Slowly changing functions and their applications,” Indian Journal of Mathematics, vol. 19, no. 1, pp. 1–6, 1977. View at Google Scholar · View at Zentralblatt MATH
  4. D. Somasundaram and R. Thamizharasi, “note on the entire functions of L-bounded index and L-type,” Indian Journal of Pure and Applied Mathematics, vol. 19, no. 3, pp. 284–293, 1988. View at Google Scholar · View at Zentralblatt MATH
  5. T. V. Lakshminarasimhan, “A note on entire functions of bounded index,” Journal of the Indian Mathematical Society, vol. 38, pp. 43–49, 1974. View at Google Scholar
  6. I. Lahiri and N. R. Bhattacharjee, “Functions of L-bounded index and of non-uniform L-bounded index,” Indian Journal of Mathematics, vol. 40, pp. 43–57, 1998. View at Google Scholar
  7. W. Bergweiler, “On the Nevanlinna Characteristic of a composite function,” Complex Variables, vol. 10, pp. 225–236, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Bergweiler, “On the growth rate of composite meromorphic functions,” Complex Variables, vol. 14, pp. 187–196, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Lahiri and A. Banerjee :, Value Distribution of a Wronskian, Portugaliae Mathematica, vol. 61, Nova Série, 2004.
  10. S. K. Datta and T. Biswas, “On the L-(p, q)-th order of wronskians,” International Journal of Pure and Applied Mathematics, vol. 50, no. 3, pp. 373–378, 2009. View at Google Scholar · View at Scopus